| Model Number |
CT01B |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a patient having spinal therap y.It was reported that while mixing cement it sounded different than normal and when plunging it did not go into the cement cartridges. there was no patient involvement reported.There were no further complications reported regarding the event.Additional information received from the manufacturer representative that the procedure was a kyphoplasty.Rep believed that it was t7 or t8 compression fracture.The cement was not hard yet, it was after mixing and it should¿ve of been the toothpaste drip consistency, but still mixed very oddly.